# SDR ASOA201100819

- Difficulty date: April 25, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 20,487 hours, 14,072 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR AREA FLOOR LEVEL EMERGENCY FLOOD LIGHT INOPERATIVE.  R & R BATTERY PACKS  IAW AMM 33-51-17 AND CMM 33-21-70.
